# SDR V0XD201604025076

- Difficulty date: April 25, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R3170451
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, EXTERNAL HANDLE FLAPPER DOOR IS CRACKED.  REMOVED PAX DOOR EXTERNAL FLAPPER DOOR HANDLE & INSTALLED SERVICEABLE PAX DOOR EXTERNAL FLAPPER DOOR HANDLE IAW AMM 51-42-06, 51-40-11 & 20-60-06.
